# SDR KCSA101141

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 111,017 hours, 15,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2658, S-5L TO 23L EXTERIOR SKIN HAS CORROSION.
